... behind the knees and thighs? shosholoza
Could an increase of Gabapentin from 1500-1800mg for combatting depression cause "strain" pain?
Added 29 Mar 2016:
It is important to add that after suffering bipolar depression on and off for 50 years and being treated with inumerable antidepressants, Gabapentin kept me stable (at 600mg daily) for 4 years until a general anesthetic for operation on broken leg evidently disrupted this stability and threw me back into a depression which I am now fighting by increasing the level of Gabapentin . Because of above problem of pain behind the knees and thighs, should I try reducing to 1500mg, since the pain became more acute above this level? I know that you will probably suggest advice from psychiatrist but I have very minimal access to him once in 2 months!
Musculoskeletal side effects including arthralgia have been reported frequently. Tendinitis, arthritis, joint stiffness, joint swelling, and positive Romberg test have been reported infrequently. Costochondritis, osteoporosis, bursitis, and contracture have been reported rarely. Myoclonus has also been reported. Postmarketing reports have included rhabdomyolysis and elevated creatine kinase.[Ref]
What you are experiencing is not listed as a possible side effect, although it is not listed ,do not let it go unnoticed and inform your Dr.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Gabapentin for about 12 days now. I am up to 1200mg a day working up to 1800mg for?
Posted 28 Apr 2010 • 6 answers
Posted 15 Oct 2011 • 7 answers
Posted 17 May 2012 • 2 answers
Posted 27 Jun 2012 • 9 answers
Posted 24 May 2016 • 0 answers